Closure

Member
  • Content count

    1316
  • Joined

  • Last visited

7 Followers

About Closure

  • Rank
    Member

Profile Information

  • Gender
    male

Recent Profile Visitors

3182 profile views
  1. Thinking that one is malingering is almost certainly part of the MI itself, i.e. loss of insight, and just because laypersons accused you of that does not make it true.
  2. Reducing one's meds, especially without one's doctor's consent, tends to not end well, no matter how convinced one is that one can do without them.
  3. I get the thing where I hear my phone receive messages, but when I check the phone no messages have been received. I normally just put up with this, as its only real impact is me taking a few second to check my phone for new messages.
  4. My pdoc wants me to use skills learned in therapy to deal with more everyday psychosis, which does feel a bit frustrating at times, but at the same time is willing to make med changes to deal with more pronounced psychosis (like the episodes of such which I have been having not too infrequently lately).
  5. Oh it certainly is not a gift by any means; there is no good that can come out of it. I much hope that my daughter does not inherit my or her mother's MIs, but if she does, I hope it is caught early (but catching things early is no guarantee things will turn out well either).
  6. The paranoia is leaking through again, with thoughts of being poisoned, being watched/monitored, my stuff being tampered with, being followed, and so on appearing again. Furthermore, the last two days I have been getting lots of thought broadcasting, where I believe people can hear my internal self-talk even though I am not actually saying it out loud. Maybe the cariprazine was doing something after all, and trying to replace it with an increased dose of risperidone is not working. However, cariprazine has a long half-life (about two weeks), so it is probably too early to be certain whether this is actually due to stopping the cariprazine or not.
  7. Well I tried my 5 mg olanzapine dissolvable prn last night (around 11 pm), and it made me very sleepy all the way until noon today - but aside from a moment where my delusions were leaking a bit through around lunchtime, I have been free of delusions today. However, I this afternoon started getting tremors in my legs at times, probably a result of the combination of being on both 6 mg of risperidone and 5 mg of olanzapine, even though I am also on 1 mg of benztropine. So it turns out that I will probably only be able to use the prn for emergencies, but it does appear to be pretty effective.
  8. Maybe you are mixed? You definitely sound it.
  9. I am not diagnosed with SZA but I have the thing where my psychosis exists relatively independent of my mood; I have had hallucinations since November, and have been in all of normal, high, low, and mixed moods during that time, and I have had delusions likewise in pretty much all moods except that they are diminished in severe depression.
  10. For me it would be if I have delusions with strong conviction, especially if they are alarming in content or dominate my thoughts, which stick out in contrast with my more usual, pedestrian delusions of generally weaker conviction which I can more easily dismiss or ignore; this would work because I never completely lose insight even when I have delusions of very strong conviction. Also, the former for me come in unpredictable episodes that last a few days at a time, whereas the latter until recently were predictable and I got used to them quickly (they were more pronounced on work days end less pronounced on weekends). Note that my hallucinations are minor and have practically no impact on me, so I would not take a prn for those. I would probably take one prn a day until the stronger delusions faded; my pdoc has prescribed it to me such that I could take one every single day need be, even though I do not plan on doing so.
  11. Well, I do not plan on taking olanzapine every day; rather, this is as an emergency med, for these episodes where I get markedly psychotic that I have been getting recently. Risperidone rather is my normal AP, for keeping things like my everyday paranoia away. But yeah, I would not have asked for olanzapine as an everyday med, for the very reason you mention above, even though it is quite effective.
  12. I saw my pdoc today and talked to her about what had happened from Sunday through Tuesday, and she decided to take me off cariprazine, which she said didn't seem to be working, to increase my risperidone back to 6 mg as it was a while back (I did have side effects at that dose, but considering how back what happened was something needed to be done), and to give me the dissolvable olanzapine prn that I had asked for, in the 5 mg form. Hopefully this will prevent me from getting these episodes again, and if it does not, at least will give me something to suppress them right away before they get any worse.
  13. My tdoc called my delusions bizarre today. I don't know what to make of this.
  14. And now I have the delusion - if that is what you call it - that I rabidly support the God Emperor, aka the Donald, even though in reality his supporters still disgust me... yay...
  15. We cannot diagnose you, but from your description it does sound like it would be a good idea to bring it up with a mental health professional or at least your GP (e.g. if you need a referral).